# SDR SWIA202055197

- Difficulty date: November 29, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N609SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10020
- Aircraft time: 42,111 hours, 31,503 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON PASSENGER DOOR INNER SUFACE OF OUTER SKIN AT APPROXIMATELY FS 324, BETWEEN DD1 AND DD1A.  C-CHECK RO 1/5/2021.  CORROSION REMOVED FROM INNER SURFACE OF OUTER SKIN AT APPROXIMATELY FS 324 BETWEEN D1 AND DD1A, REF CRJ-700 SRM, 52-11-01-001-001-A01.  INSTALLED REPAIR DOUBLER -1, REF REO 670-52-11-1195 REV - DATED 2020-12-03, ALL STEPS OF REO COMPLIED WITH.  TASK CARD 51-900-1002 SKY COMPLIED WITH.  PRESSURE CHECKS GOOD SEE CONTINUE CARD FOR DETAILS.
